# SDR SWAA2024072303563

- Difficulty date: June 20, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 59,332 hours, 35,662 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION OF LH HORIZONTAL STABILIZER LWR SKIN; CRACK FOUND AT STA 193.90 AT 18' FROM FWD EDGE. L: 0.9' MARKED.<[01] VERIFIED STEPS 3 COMPLETE.;[02] REMOVED THE DAMAGE PART OF LH HORIZ. STAB SKIN ON STAB STA 193.18' AND INSTALLED REPAIR PARTS IAW SRM 55-10-01-2R-11;[03] CARD COMPLETE;[04] VERIFIED RII STEPS COMPLETE AND MEASUREMENT FIELD.;[05] VERIFIED ALL STEPS COMPLETE; CARD COMPLETE.
